Ground State Connectivity of Local Hamiltonians

S. Gharibian, J. Sikora, ACM Transactions on Computation Theory (TOCT) 10 (2018) 8:1-8:28.

Journal Article | Published | English
Author
;
Department
Publishing Year
Journal Title
ACM Transactions on Computation Theory (TOCT)
Volume
10
Issue
2
Page
8:1-8:28
ISSN
LibreCat-ID

Cite this

Gharibian S, Sikora J. Ground State Connectivity of Local Hamiltonians. ACM Transactions on Computation Theory (TOCT). 2018;10(2):8:1-8:28. doi:10.1145/3186587
Gharibian, S., & Sikora, J. (2018). Ground State Connectivity of Local Hamiltonians. ACM Transactions on Computation Theory (TOCT), 10(2), 8:1-8:28. https://doi.org/10.1145/3186587
@article{Gharibian_Sikora_2018, title={Ground State Connectivity of Local Hamiltonians}, volume={10}, DOI={10.1145/3186587}, number={2}, journal={ACM Transactions on Computation Theory (TOCT)}, publisher={ACM}, author={Gharibian, Sevag and Sikora, Jamie}, year={2018}, pages={8:1-8:28} }
Gharibian, Sevag, and Jamie Sikora. “Ground State Connectivity of Local Hamiltonians.” ACM Transactions on Computation Theory (TOCT) 10, no. 2 (2018): 8:1-8:28. https://doi.org/10.1145/3186587.
S. Gharibian and J. Sikora, “Ground State Connectivity of Local Hamiltonians,” ACM Transactions on Computation Theory (TOCT), vol. 10, no. 2, pp. 8:1-8:28, 2018.
Gharibian, Sevag, and Jamie Sikora. “Ground State Connectivity of Local Hamiltonians.” ACM Transactions on Computation Theory (TOCT), vol. 10, no. 2, ACM, 2018, pp. 8:1-8:28, doi:10.1145/3186587.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data LibreCat

Sources

arXiv 1409.3182

Search this title in

Google Scholar